# SDR DL76L060855

- Difficulty date: October 15, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 50,097 hours, 7,630 cycles
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 832200602
- Part serial: 37
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT SEAT ARCED TWICE DURING ELECTRICAL MOVEMENT.  DISCONNECTED SEAT CONNECTOR C/B H-15 ON P6-3 PANEL POPPED.  FWD TO MCO C/B PULLED PLACARD INSTALLED.  REPLACED CAPTS SEAT ASSY, CHECKS GOOD.  MCO/PLAC REMOVED.
